# SDR DALA2017122108796

- Difficulty date: December 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 76,097 hours, 34,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU 12WL BATTERY FAULTED, REPLACED EPSU BATTERY.
